# SDR ASOA200801561

- Difficulty date: November 25, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N867AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7463
- Aircraft time: 19,829 hours, 16,514 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL BULKHEAD BEAM AT FS 409.00+128, LBL 18.00 LOCAL TO WL 69.00 HAS AN INDICATION NOTED APPROX 0.2 INCH LONG AND SIGNAL AMPLITUDE OF 80 PERCENT FULL SCREEN HEIGHT ON THE OTBD C-CHANNEL AFT RADIUS APPROX .5 INCHES BELOW TOP OF POST.  REMOVED DAMAGED POST ASSY AND AIR FILTER BRACKETS IAW SRM 51-42-06. FABRICATED STIFFENER. HEAT TREATED STIFFENER  IAW SRM 51-24-21 AND DWG 601R32208 AND HEAT TREATED TO AMS 2770H. LPI FABRICATED STIFFENER IAW NDM 51-20-08. NO INDICATIONS NOTED.  INSTALLED POST AND AIR FILTER BRACKET IAW REO 610R-53-41-820 REV A & SRM 51-42-06.
